# SDR SWAA2024092330916

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB ASSY. #4 (STB STA 120.30); STIFFENER #2 CRACK NOTED AT LOWER AREA.<[01] ASSEMBLY/REPLACEMENT OF NEW RIB #4 AT LEFT HORIZONTAL STABILIZER STA 120.3 ACCOMPLISHED ON TASKS [TTG8Q00VKHWU] [TTG8Q00VGLVC].;[02] VERIFIED STEP 1.
